# SDR 96ZZZM74

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9210
- Make and model: Beech G18S
- Aircraft serial: BA472
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 4041898051
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 19,206 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AIRCRAFT GOING FROM MWH TO BFI, PILOT NOTICED PROPELLER STARTED TO WANDER AND OIL PRESSURE DROPPED SLIGHTLY, PILOT SHUT DOWN LEFT ENGINE 30 MILES FROM BFI.  AIRCRAFT LANDED AT BFI.  MECHANIC FOUND LEFT WHEEL WELL FULL OF OIL.  MECHANIC FOUND OIL TANK HAD TWO SMALL HOLES IN IT FROM CORROSION.  OIL TANK WAS CHANGED AND AIRCRAFT RETURNED TO SERVICE.  (M)
